# SDR Z5FA12102009540CS

- Difficulty date: December 10, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N540CS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5516
- Aircraft time: 4,665 hours, 3,352 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0829
- Condition: Defective
- Location: Mlg
- Part time: 1,121 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH AFTER LANDING GEAR DOWN SELECTION, THE LT MAIN GEAR GREEN LIGHT FAILED TO ILLUMINATE. THE RED UNLOCK LIGHT WAS ILLUMINATED. THE APPROACH WAS ABORTED AND THE EMERGENCY CHECK LIST WAS COMPLETED. THE ACFT RETURNED TO THE AIRPORT AND COMPLETED AN UNEVENTFUL LANDING. THE RT LANDING GEAR ACTUATOR WAS REPLACED OPS CHECKS SATISFACTORY AND THE ACFT WAS RETURNED TO SERVICE.
